We've found 5 Apical Heart Rate tests

Apical Heart Rate Blood Supply To The Brain Elevated Blood Pressure Nursing Nursing-LPN Self Care Deficit
HESI- Brain Attack (Stroke) – Flashcards 31 terms
Ben Russell avatar
Ben Russell
31 terms
Apical Heart Rate Foundations Of Professional Nursing National Patient Safety Goals Nursing Nursing-LPN Root Cause Analysis Three Times A Day
OCC Nursing Challenge Exam: Med Admin – Flashcards 92 terms
Martha Hill avatar
Martha Hill
92 terms
Anatomy Apical Heart Rate Foundations Of Professional Nursing Nursing Respiratory Therapy
Perfusion – Flashcard 56 terms
Jose Escobar avatar
Jose Escobar
56 terms
Apical Heart Rate Avoiding Eye Contact Nursing Obstetrics
OB HESI Practice – Flashcards with Answers 36 terms
Tiffany Hanchett avatar
Tiffany Hanchett
36 terms
Apical Heart Rate Nursing Obstetrics Positive Pressure Ventilation
Obstetrics/Maternity Hesi Prep Practice Exam – Flashcards 102 terms
Dennis Jennings avatar
Dennis Jennings
102 terms
A 4 week old premature infant has been receiving epoetin alfa for the last three weeks. Which assessment finding indicates to the nurse that the drug is effective? a. slowly increasing urine output over the last week b. respiratory rate changes from the 40s to the 60s c. changes in apical heart rate from the 180 to the 140s d. change in indirect bilirubin from 12 mg/dl to 8 mg/dl
c. changes in apical rate from the 180s to the 140s
More test answers on https://studyhippo.com/ob-hesi-practice-2/
The nurse is preparing to give the baby her first bath. 14. Which assessment data indicates that it is safe for the baby to be given her bath at this time? A) Respiratory rate of 46. B) Axillary temperature of 98° F. C) Apical heart rate of 160. D) Pulse oximeter of 90%.
B) Axillary temperature of 98° F. CORRECT A bath may potentially lower the temperature, which will not be harmful because the core temperature is near 99° F.
More test answers on https://studyhippo.com/healthy-newborn-case-study/
Immediately after birth a newborn infant is suctioned, dried, and placed under a radiant warmer. The infant has spontaneous respirations and the nurse assesses an apical heart rate of 80 beats/minute and respirations of 20 breaths/minute. What action should the nurse perform next?
The nurse should immediately begin positive pressure ventilation because this infant’s vital signs are not within the normal range, and oxygen deprivation leads to cardiac depression in infants. (The normal newborn pulse is 100 to 160 beats/minute and respirations are 40 to 60 breaths/minute.)
More test answers on https://studyhippo.com/obstetricsmaternity-hesi-prep-practice-exam-48888/
14. Which action by the nurse indicates that the correct procedure has been used to measure vital signs in a toddler? a. Measuring oral temperature for 5 minutes b. Counting apical heart rate for 60 seconds c. Observing chest movement for respiratory rate d. Recording blood pressure as P/80
ANS: B Feedback A A child younger than 6 years may not be able to hold a thermometer under the tongue. B Apical pulse measurement when the child is quiet for 1 full minute is the preferred method for measuring vital signs in infants and children ages 2 years and younger. C The respiratory rate in infants and young children can be measured by watching abdominal movement. D It may be difficult to auscultate blood pressure in infants and toddlers. Systolic pressure can be palpated and should be recorded as systolic pressure over pulse (e.g., 80/P).
More test answers on https://studyhippo.com/ch-37-principles-and-procedures-for-nursing-care-of-children/
The nurse is admitting a neonate two hours after delivery. Which assessment data should the nurse be concerned about? Select all that apply. 1. Hands and feet blue with otherwise pink color 2. Bilateral nasal flaring 3. Minimal response to verbal stimulation 4. Apical heart rate 140-156 5. Chest retractions
Answer: 2, 5 Rationale: Nasal flaring and chest retractions could be signs of respiratory distress and require immediate intervention. Blue hands and feet, a minimal response to verbal stimulation and apical heart rate of 140-156 are normal findings for a neonate at two hours of age. Cognitive Level: Analyzing Client Need: Physiological Adaptation Integrated Process: Nursing Process: Diagnosis Content Area: Maternal-Newborn Strategy: Critical words are neonate two hours after delivery and be concerned about. This indicates the need to look for abnormal signs that indicate a problem. Reference: Ladewig, P. A., London, M. L., & Davidson, M. R. (2010). Contemporary maternal-newborn nursing care (7th ed.). Upper Saddle River, NJ: Pearson Education, p. 608.
More test answers on https://studyhippo.com/ob-rr-ch-13-the-complicated-newborn-experience/
The nurse is administering medications to clients in the cardiac critical care area. Which client should the nurse question administering the medication? 1. The client receiving a calcium channel blocker (CCB) who is drinking a glass of grapefruit juice. 2. The client receiving a beta-adrenergic blocker who has an apical heart rate of 62 beats/min. 3. The client receiving nonsteroidal anti-inflammatory drugs (NSAIDs) who has just finished eating breakfast. 4. The client receiving an oral anticoagulant who has an International Normalized Ratio (INR) of 2.8.
1. The client receiving a calcium channel blocker (CCB) who is drinking a glass of grapefruit juice. The client receiving a CCB should avoid grapefruit juice because it can cause the CCB to rise to toxic levels. Grapefruit juice inhibits cytochrome P450-3A4 found in the liver and the intestinal wall. This inhibition affects the metabolism of some drugs and can, as is the case with CCBs, lead to toxic levels of the drug. For this reason, the nurse should investigate any medications the client is taking if the client drinks grapefruit juice. 2. The apical heart rate should be greater than 60 beats/minute before administering the medication; therefore, the nurse would not question administering this medication. 3. Nonsteroidal anti-inflammatory drugs (NSAIDs) should be taken with foods to pre- vent gastric upset; therefore, the nurse would not question administering this medication. 4. The INR therapeutic level for warfarin (Coumadin), an anticoagulant, is 2 to 3; therefore, the nurse would not question administering this medication.
More test answers on https://studyhippo.com/priority-delegation-management-questions-n460/